Mathematics

College of Sciences

Works Published in 2020

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 61 - 80 of 127 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2020 article

Tau functions of the charged free bosons

SCIENCE CHINA-MATHEMATICS.

By: N. Jing & Z. Li

Sources: Web Of Science, ORCID
Added: August 17, 2020

2020 article

Efficient Krylov subspace methods for uncertainty quantification in large Bayesian linear inverse problems

NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS.

By: A. Saibaba, J. Chung & K. Petroske

Sources: Web Of Science, ORCID
Added: August 17, 2020

2020 journal article

Warped proximal iterations for monotone inclusions

Journal of Mathematical Analysis and Applications, 491(1), 124315.

Sources: Web Of Science, Crossref, ORCID
Added: August 10, 2020

2020 journal article

RANDOMIZATION AND REWEIGHTED l(1)-MINIMIZATION FOR A-OPTIMAL DESIGN OF LINEAR INVERSE PROBLEMS

SIAM JOURNAL ON SCIENTIFIC COMPUTING, 42(3), A1714–A1740.

By: E. Herman, A. Alexanderian & A. Saibaba

Sources: Web Of Science, ORCID
Added: August 10, 2020

2020 review

A tutorial review of mathematical techniques for quantifying tumor heterogeneity

[Review of ]. MATHEMATICAL BIOSCIENCES AND ENGINEERING, 17(4), 3660–3709.

By: R. Everett, K. Flores, N. Henscheid, J. Lagergren, K. Larripa, D. Li, J. Nardini, P. Nguyen, E. Pitman, E. Rutter

Source: Web Of Science
Added: August 3, 2020

2020 journal article

Perspective maximum likelihood-type estimation via proximal decomposition

Electronic Journal of Statistics, 14(1), 207–238.

By: P. Combettes & C. Müller

Sources: Web Of Science, Crossref, ORCID
Added: August 3, 2020

2020 journal article

Optimal experimental design under irreducible uncertainty for linear inverse problems governed by PDEs

INVERSE PROBLEMS, 36(7).

By: K. Koval, A. Alexanderian & G. Stadler

Source: Web Of Science
Added: August 3, 2020

2020 journal article

Computation of cohomology of Lie conformal and Poisson vertex algebras

SELECTA MATHEMATICA-NEW SERIES, 26(4).

By: B. Bakalov, A. De Sole & V. Kac

Source: Web Of Science
Added: July 27, 2020

2020 journal article

The Douglas--Rachford Algorithm Converges Only Weakly

SIAM Journal on Control and Optimization, 58(2), 1118–1120.

Sources: Web Of Science, Crossref, ORCID
Added: July 20, 2020

2020 article

Deep phenotyping of cardiac function in heart transplant patients using cardiovascular system models

JOURNAL OF PHYSIOLOGY-LONDON.

By: A. Colunga, K. Kim, N. Woodall, T. Dardas, J. Gennari, M. Olufsen, B. Carlson

Source: Web Of Science
Added: July 13, 2020

2020 journal article

Uncertainty relations based on Wigner-Yanase skew information

COMMUNICATIONS IN THEORETICAL PHYSICS, 72(7).

By: X. Huang, T. Zhang & N. Jing

Sources: Web Of Science, ORCID
Added: July 13, 2020

2020 article

Radiation Source Localization Using Surrogate Models Constructed from 3-D Monte Carlo Transport Physics Simulations

NUCLEAR TECHNOLOGY.

By: P. Miles, J. Cook, Z. Angers, C. Swenson, B. Kiedrowski, J. Mattingly, R. Smith

Sources: Web Of Science, ORCID
Added: July 13, 2020

2020 journal article

A Sustainable Quantitative Stock Selection Strategy Based on Dynamic Factor Adjustment

SUSTAINABILITY, 12(10).

By: Y. Fu, S. Cao & T. Pang

Source: Web Of Science
Added: July 13, 2020

2020 journal article

ON WEAKLY NONLINEAR BOUNDARY VALUE PROBLEMS ON INFINITE INTERVALS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 12(2), 185–200.

Source: Web Of Science
Added: July 13, 2020

2020 article

Global Identifiability of Differential Models

COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, Vol. 73, pp. 1831–1879.

By: H. Hong, A. Ovchinnikov, G. Pogudin & C. Yap

Sources: Web Of Science, ORCID
Added: July 6, 2020

2020 journal article

Subresultants of (x - alpha)(m) and (x - beta)(n), Jacobipolynomials and complexity

JOURNAL OF SYMBOLIC COMPUTATION, 101, 330–351.

By: A. Bostan, T. Krick, A. Szanto & M. Valdettaro

Sources: Web Of Science, ORCID
Added: July 6, 2020

2020 journal article

Hamel's Formalism for Classical Field Theories

JOURNAL OF NONLINEAR SCIENCE, 30(4), 1307–1353.

By: D. Shi, D. Zenkov & A. Bloch

Source: Web Of Science
Added: July 6, 2020

2020 journal article

A Variational Integrator for the Chaplygin-Timoshenko Sleigh

JOURNAL OF NONLINEAR SCIENCE, 30(4), 1381–1419.

By: Z. An, S. Gao, D. Shi & D. Zenkov

Source: Web Of Science
Added: July 6, 2020

2020 journal article

On self-similar solutions to the incompressible Euler equations

JOURNAL OF DIFFERENTIAL EQUATIONS, 269(6), 5142–5203.

By: A. Bressan & R. Murray

Sources: Web Of Science, ORCID
Added: June 29, 2020

2020 journal article

Method of Difference Potentials for Evolution Equations with Lacunas

COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 60(4), 711–722.

By: S. Petropavlovsky & S. Tsynkov

Sources: Web Of Science, ORCID
Added: June 29, 2020